# SDR ASAA2018112627104

- Difficulty date: November 26, 2018
- Submitted: November 30, 2018
- Operation: Air carrier
- Aircraft: N589AS
- Make and model: Boeing 737890
- Aircraft serial: 35686
- Aircraft time: 42,086 hours, 12,688 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Modulating Valve
- Part number: 3989083
- Part serial: 10624
- Condition: Inoperative
- Location: Ac Bay
- Part time: 38,491 hours, 11,572 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CONTROL CABIN ZONE TEMP LIGHT ILLUMINATED ON RECALL. RESET ON MASTER CAUTION RESET. GROUNDED - YES. REF FIM 21-61-00. BITE SHOWS NR 2 CONTROLLER, FLT DECK TRIM VALVE. REF AMM 21-61-06, CLEANED FLT DECK TEMP SENSOR AND FILTER. REMOVED AND REPLACED FLT DECK TRIM VALVE REF AMM 21-61-21-400-801. PERFORMED PACK/ZONE TEMP CONTROLLER BITE TEST REF AMM 21-51-00-700-803, NO DEFECTS NOTED. PERFORMED TRIM VALVE LEAK CHECK, NO LEAKS NOTED.
